Translator Disclaimer
15 May 2020 Lower tail of the KPZ equation
Ivan Corwin, Promit Ghosal
Duke Math. J. 169(7): 1329-1395 (15 May 2020). DOI: 10.1215/00127094-2019-0079

Abstract

We provide the first tight bounds on the lower tail probability of the one-point distribution of the Kardar–Parisi–Zhang (KPZ) equation with narrow wedge initial data. Our bounds hold for all sufficiently large times T and demonstrates a crossover between superexponential decay with exponent 52 (and leading prefactor 415πT1/3) for tail depth greater than T2/3, and exponent 3 (with leading prefactor at least 112) for tail depth less than T2/3.

Citation

Download Citation

Ivan Corwin. Promit Ghosal. "Lower tail of the KPZ equation." Duke Math. J. 169 (7) 1329 - 1395, 15 May 2020. https://doi.org/10.1215/00127094-2019-0079

Information

Received: 1 May 2018; Revised: 21 October 2019; Published: 15 May 2020
First available in Project Euclid: 11 April 2020

zbMATH: 07198478
MathSciNet: MR4094738
Digital Object Identifier: 10.1215/00127094-2019-0079

Subjects:
Primary: 35R60
Secondary: 15B52, 60B20, 60H25, 82C22

Rights: Copyright © 2020 Duke University Press

JOURNAL ARTICLE
67 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.169 • No. 7 • 15 May 2020
Back to Top